The Hawkins sieve and brownian motion
Compositio Mathematica, Volume 37 (1978) no. 3, p. 277-289
@article{CM_1978__37_3_277_0,
     author = {Foster, Dorothy and Williams, David},
     title = {The Hawkins sieve and brownian motion},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {37},
     number = {3},
     year = {1978},
     pages = {277-289},
     zbl = {0402.10052},
     mrnumber = {511745},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__37_3_277_0}
}
Foster, Dorothy; Williams, David. The Hawkins sieve and brownian motion. Compositio Mathematica, Volume 37 (1978) no. 3, pp. 277-289. http://www.numdam.org/item/CM_1978__37_3_277_0/

[1] D. Freedman: Brownian Motion and Diffusion (Holden-Day, San Francisco, 1971). | MR 297016 | Zbl 0231.60072

[2] D.G. Kendall: Branching processes since 1873, J. London Math. Soc. 41 (1966) 385-406. | MR 198551 | Zbl 0154.42505

[3] M. LoƩve: Probability Theory (van Nostrand, Princeton, N.J., 1963). | MR 203748 | Zbl 0108.14202

[4] H.P. Mckean: Stochastic Integrals (Academic Press, New York-London, 1969). | MR 247684 | Zbl 0191.46603

[5] W. Neudecker and D. Williams: The 'Riemann hypothesis' for the Hawkins random sieve, Compositio Math. 29 (1974) 197-200. | Numdam | MR 399029 | Zbl 0312.10033

[6] M. Pinsky: Differential equations with a small parameter and the central limit theorem for functions defined on a Markov chain, Z. Wahrscheinlichkeitstheorie 9 (1968) 101-111. | MR 228067 | Zbl 0155.24203

[7] V. Strassen: Almost sure behavior of sums of independent random variables and martingales, Proc. 5th Berkeley Symp., Vol. 2, part 1 (1966) 315-343. | MR 214118 | Zbl 0201.49903

[8] D.W. Stroock: Two limit theorems for random evolutions having non-ergodic driving processes, (to appear in proceedings of Park City, Utah conference on stochastic differential equations). | Zbl 0463.60052

[9] D. Williams: A study of a diffusion process motivated by the sieve of Eratosthenes, Bull. London Math. Soc. 6 (1974) 155-164. | MR 359027 | Zbl 0326.60094

[10] M.C. Wunderlich: The prime number theorem for random sequences, J. Number Theory 8 (1976) 369-371. | MR 429799 | Zbl 0341.10036